Sumatriptan Succinate Tablets

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

ckt
New Member


Date Joined Sep 2011
Total Posts : 10
   Posted 9/22/2011 9:11 AM (GMT -6)   
Hey my doctor think that my migraines are being caused by tension in the back of my neck. Thats 2 out of 3 doctors that think that now so I think she is right. She told me to put some heat on it, do some stretches, and to take Sumatriptan Succinate 50 mg when ever I start to feel a migraine coming on. I was just wondering if anyone else here has take it be and if they feel it helps them.

ckt
New Member


Date Joined Sep 2011
Total Posts : 10
   Posted 9/25/2011 12:30 AM (GMT -6)   
has no one really ever taken?

Schoolhater
New Member


Date Joined Sep 2011
Total Posts : 3
   Posted 9/25/2011 12:47 PM (GMT -6)   
ckt said...
Hey my doctor think that my migraines are being caused by tension in the back of my neck. Thats 2 out of 3 doctors that think that now so I think she is right. She told me to put some heat on it, do some stretches, and to take Sumatriptan Succinate 50 mg when ever I start to feel a migraine coming on. I was just wondering if anyone else here has take it be and if they feel it helps them.
Yes, they do help to a degree, but they can't prevent them, they can help it go away as its about to come on, but you may get a repeat migraine later on, but don't take them day after day, because I did, the over-dosage caused a backfire and made the pain 10 times worse, or brings pain on, but see how you go.
 
Cheers
Tom Hughes

lostinthewoods
Regular Member


Date Joined Jan 2011
Total Posts : 28
   Posted 9/26/2011 1:27 AM (GMT -6)   
I have a prescription for it and I have been taking it for a few years now. My phamacist explained to me that if I had to I would only want to take it maximum 3 days in a row, then I would want to give my body a break. My doctor agrees with the phamacist. I personally respond a whole lot better to the medication if I take it less anyways and save it only for when I am having a really bad migraine and nothing else is working.

foodnag
Regular Member


Date Joined Jan 2011
Total Posts : 37
   Posted 9/27/2011 7:58 AM (GMT -6)   
I took it, along with daily topamax. It works great if you take it early. If you wait too long, sometimes it doesn't fully get rid of the pain. And definitely don't take more than 3 times per week or you could end up with rebound headaches like lostinthewoods mentioned, I've been warned against that by my MD as well.
I will say, it makes me spacey and foggy after I take it for a few hours. So it's a little rough if you hav work or school to deal with!

ckt
New Member


Date Joined Sep 2011
Total Posts : 10
   Posted 9/30/2011 12:05 AM (GMT -6)   
yeah I have been having a hard time this week with school stuff and I think I took to much which made my school work even harder. I hope that once I get used to it that I can take it less often and that it will still work. The main problem so far is how out of it I feel after I take it. Thanks for all of your input I have been finding it most helpful^^

jules78
New Member


Date Joined Sep 2011
Total Posts : 9
   Posted 10/2/2011 2:07 AM (GMT -6)   
I have took the shots and the pills before and they both seemed to work I liked the shots better but my insurance would only pay for 2 a month so I was out of luck if I had anymore bad migraines than that!

My pain is also in the back of my neck and I have started getting nerve block from my Neuro and they work great for me started out lasting about 2 weeks and this last one has lasted over a month. But he told me Mine was from where I was drinking caffeine and it was causing the nerves in my neck to bunch so when he would do the blocks he would "pop" the nerves release the bundle and I dont have hardle any pain around my neck now.

hope you get some relief!

ckt
New Member


Date Joined Sep 2011
Total Posts : 10
   Posted 10/5/2011 1:52 AM (GMT -6)   
Ok I will keep that in mind. So far when I take them I get really out of it and tired but it does dull the pain a bit. I don't think that it could be from caffeine because I don't drink much caffeine. I do drink tea but it is all decaf.
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, May 27, 2018 9:32 AM (GMT -6)
There are a total of 2,966,360 posts in 325,333 threads.
View Active Threads


Who's Online
This forum has 162735 registered members. Please welcome our newest member, olgringo63.
307 Guest(s), 9 Registered Member(s) are currently online.  Details
Vaajurooby, astroman, Bohemond, Girlie, getting by, jabele, elmistik, MacroMan, straydog